MathSciNet Relay Station
MathSciNet bibliographic data
MR677227 (84i:13012) 13F15 (13A17 13F05)
Costa, D.; Gallardo, L.; Querré, J. On the distribution of prime elements in polynomial Krull domains. Proc. Amer. Math. Soc. 87 (1983), no. 1, 41–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement